# SDR SWAA2021122052871

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 80,131 hours, 48,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT LENS AT 7ABC WILL NOT STAY ATTACHED ; / [01] SECURED EMERGENCY LIGHT LENS OVER 71ABC AMM REPREF
